# SDR QXEA2016062100394

- Difficulty date: May 24, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 22,199 hours, 23,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15, PN 85338210-115, REQUIRES REPLACEMENT.  REMOVED FWD SPLICE OTBD, PN:85338215-101 COMMON TO SEAT TRACK NR 13 REF SRM 51-42-005-02-01 AND 51-40-15-02-01.  INSTALLED FWD OTBD SPLICE, PN:85338215-101 COMMON TO SEAT TRACK 13, REF SRM 51-42-05-02-01, 51-40-15-2-01 AND DWG:85338201, REV F, DATED 2011/04/20.  REMOVED FWD SPLICE INBD PN:85338216-101 COMMON TO SEAT TRACK NR 13 REF SRM 51-42-05-02-01 AND 51-40-15-02-01.  INSTALLED FWD INBD SPLICE, PN:85338216-101 COMMON TO SEAT TRACK NR 13, REF SRM 51-42-05-02-01, 51-40-15-02-01 AND DWG 85338201, REV F DATED 2011/04/20.  REMOVED SEAT TRACK 14, PN:85338210-113, REF SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  INSTALLED SEAT TRACK NR 14, PN:85338210-113, REF SRM 51-42-05-02-01, 51-40-15-02-01, 51-41-00-00-01 AND DWG:85338201, REV F DATED 2011/04/20.  LOCATED AND DRILLED NEW SEAT TRACK NR 14, PN:85338210-113, REF SRM 51-40-07-02-01.
